Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinite loop spaces and nilpotent K–theory

Alejandro Adem, José Manuel Gómez, John A Lind and Ulrike Tillmann

Algebraic & Geometric Topology 17 (2017) 869–893
Bibliography
1 A Adem, F R Cohen, E Torres Giese, Commuting elements, simplicial spaces and filtrations of classifying spaces, Math. Proc. Cambridge Philos. Soc. 152 (2012) 91 MR2860418
2 A Adem, J M Gómez, A classifying space for commutativity in Lie groups, Algebr. Geom. Topol. 15 (2015) 493 MR3325746
3 M Bergeron, The topology of nilpotent representations in reductive groups and their maximal compact subgroups, Geom. Topol. 19 (2015) 1383 MR3352239
4 A J Berrick, The plus-construction and fibrations, Quart. J. Math. Oxford Ser. 33 (1982) 149 MR657121
5 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
6 Z Fiedorowicz, C Ogle, Algebraic K–theory and configuration spaces, Topology 29 (1990) 409 MR1071366
7 S Gritschacher, Modules over operads and iterated loop spaces, Transfer thesis, University of Oxford (2014)
8 H Hironaka, Triangulations of algebraic sets, from: "Algebraic geometry" (editor R Hartshorne), Proc. Sympos. Pure Math. 29, Amer. Math. Soc. (1975) 165 MR0374131
9 J A Lind, Diagram spaces, diagram spectra and spectra of units, Algebr. Geom. Topol. 13 (2013) 1857 MR3073903
10 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
11 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
12 J P May, E spaces, group completions, and permutative categories, from: "New developments in topology" (editor G Segal), London Math. Soc. Lecture Note Ser. 11, Cambridge Univ. Press (1974) 61 MR0339152
13 J P May, E ring spaces and E ring spectra, 577, Springer (1977) 268 MR0494077
14 J P May, The spectra associated to permutative categories, Topology 17 (1978) 225 MR508886
15 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1975/76) 279 MR0402733
16 A Pettet, J Souto, Commuting tuples in reductive groups and their maximal compact subgroups, Geom. Topol. 17 (2013) 2513 MR3190294
17 O Randal-Williams, “Group-completion”, local coefficient systems and perfection, Q. J. Math. 64 (2013) 795 MR3094500
18 S Sagave, C Schlichtkrull, Diagram spaces and symmetric spectra, Adv. Math. 231 (2012) 2116 MR2964635
19 C Schlichtkrull, Units of ring spectra and their traces in algebraic K–theory, Geom. Topol. 8 (2004) 645 MR2057776
20 C Schlichtkrull, The homotopy infinite symmetric product represents stable homotopy, Algebr. Geom. Topol. 7 (2007) 1963 MR2366183
21 S Schwede, S–modules and symmetric spectra, Math. Ann. 319 (2001) 517 MR1819881
22 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298